Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 46, NWS Jackson, MS

March 30, 2022Clarke County, Jasper County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 30, 2022, 7:24 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 66 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 7:24 PM CDT (00:24 UTC)
Expired
Mar 30, 2022, 8:30 PM CDT
In force
66 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clarke County, MS, Jasper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:00 PM CDTTSTM WND DMG1 Ene Stonewall, MSTWO TREES WERE BLOWN DOWN ONTO A HOUSE IN THE STONEWALL AREA. VIDEO POSTED TO FACEBOOK SHOWED MINOR ROOF DAMAGE.
Mar 30, 8:01 PM CDTTORNADO2 Wnw Enterprise, MSA WEAK TORNADO DEVELOPED NORTHWEST OF ENTERPRISE, CAUSING MAINLY TREE DAMAGE ALONG ITS PATH. ONE HOME OFF OF COUNTY ROAD 371 HAD A SMALL SECTION OF METAL ROOFING REMOVED, AND ANOTHER ALONG THE PATH HAD SOME SHINGLE DAMAGE. THE TORNADO TRACKED NEARLY 2 MILES FR
Mar 30, 8:03 PM CDTTSTM WND DMG2 N Enterprise, MSTHERE WAS SOME SHINGLE DAMAGE AND A SNAPPED TREE NEAR A HOUSE IN THE BASIC CITY TO ENTERPRISE AREA. POSSIBLE TORNADO DAMAGE.
Mar 30, 8:04 PM CDTTSTM WND DMGBasic City, MSCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 N ENTERPRISE. THERE WAS SOME SHINGLE DAMAGE AND A SNAPPED TREE AT A HOUSE NEAR COUNTY ROAD 377 AND COUNTY ROAD 379 IN THE BASIC CITY AREA NORTH OF ENTERPRISE.
Mar 30, 8:06 PM CDTTORNADO4 E Basic City, MSTHE TORNADO STARTED NEAR CLARKDALE ATTENDANCE CENTER AND MOVED ACROSS THE SPORTS COMPLEX CAUSING SIGNIFICANT DAMAGE TO THE SOFTBALL FIELD. MOST OF THE WOODEN FENCE AROUND THE FIELD WAS KNOCKED DOWN AND SMALL PART OF THE METAL ROOFING ON A BUILDING JUST OUTSIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -365 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-365 m²/s²
0-3 km storm-relative helicity
-338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

444 
WFUS54 KJAN 310024
TORJAN
MSC023-061-310130-
/O.NEW.KJAN.TO.W.0046.220331T0024Z-220331T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
724 PM CDT Wed Mar 30 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Jasper County in east central Mississippi...
  Clarke County in east central Mississippi...

* Until 830 PM CDT.
    
* At 724 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Turnerville, or near Stringer, moving east at 50
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Vernon around 730 PM CDT.
  Heidelberg and Paulding around 735 PM CDT.
  Stafford Springs around 740 PM CDT.
  Barnett, Orange and Goodwater around 745 PM CDT.
  Quitman, Stonewall and De Soto around 755 PM CDT.
  Sykes and Middleton around 805 PM CDT.
  Snell around 815 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3204 8846 3186 8892 3180 8928 3180 8930
      3182 8932 3200 8932 3223 8893 3223 8843
TIME...MOT...LOC 0024Z 251DEG 45KT 3194 8919 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
4 follow-up statements
249 
WWUS54 KJAN 310042
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
742 PM CDT Wed Mar 30 2022

MSC023-061-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Jasper MS-Clarke MS-
742 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN JASPER AND NORTHERN CLARKE COUNTIES...
    
At 742 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Paulding, or 15 miles west of Quitman, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Quitman and Stonewall around 800 PM CDT.
  Sable and Sykes around 810 PM CDT.
  Middleton around 815 PM CDT.
  Snell around 820 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3196 8887 3191 8908 3211 8914 3223 8893
      3223 8843 3211 8845
TIME...MOT...LOC 0042Z 246DEG 41KT 3203 8898 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
529 
WWUS54 KJAN 310052
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
752 PM CDT Wed Mar 30 2022

MSC023-061-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Jasper MS-Clarke MS-
752 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN JASPER AND NORTHERN CLARKE COUNTIES...
    
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Orange, or 10 miles west of Quitman, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Quitman and Stonewall around 800 PM CDT.
  Sable and Sykes around 810 PM CDT.
  Middleton around 815 PM CDT.
  Snell around 820 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3203 8868 3200 8891 3216 8906 3223 8893
      3223 8843 3211 8845
TIME...MOT...LOC 0052Z 245DEG 41KT 3210 8889 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
701 
WWUS54 KJAN 310105
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
805 PM CDT Wed Mar 30 2022

MSC061-310115-
/O.CAN.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Jasper MS-
805 PM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR NORTHEASTERN JASPER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for east central
Mississippi.

LAT...LON 3218 8844 3207 8872 3207 8891 3222 8891
      3223 8843
TIME...MOT...LOC 0105Z 238DEG 41KT 3222 8878 

$$

MSC023-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Clarke MS-
805 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
CLARKE COUNTY...
    
At 805 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Savoy, or 11 miles south of Meridian, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sable around 810 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3218 8844 3207 8872 3207 8891 3222 8891
      3223 8843
TIME...MOT...LOC 0105Z 238DEG 41KT 3222 8878 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
363 
WWUS54 KJAN 310118
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
818 PM CDT Wed Mar 30 2022

MSC023-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Clarke MS-
818 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN CLARKE COUNTY...
    
At 817 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Zero, or 7 miles southeast of Meridian, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Clarke County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3210 8864 3222 8871 3223 8843 3218 8844
TIME...MOT...LOC 0117Z 223DEG 44KT 3231 8861 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:43 PM CDT, 41 minutes earlier.

Area forecast discussion, Mar 30, 6:43 PM CDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Wed Mar 30 2022

...SEVERE STORMS AND HIGH WINDS EXPECTED IN THE EAST THIS EVENING...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A line of TSRA wl affect GTR-MEI-PIB-HBG until moving east of the
area by 03Z. This line of storms will bring reduced flying
conditions over east MS through 06Z. Elsewhere conditions wl
improve to VFR until after 06Z when MVFR cigs are expected to
develop and prevail areawide until after 14Z. After 14Z VFR
conditions are expected to prevail areawide. /22/

&&

.DISCUSSION...
Through Thursday: At mid afternoon local radars were lit up with
a line of severe storms between the Mississippi river and
Interstate 55 stretching from Sunflower county south to Adams
county. Damaging wind gusts to 80 mph and tornadoes will be
possible with this line of storms. A Tornado Watch was expanded
recently to include east central and southeast Mississippi until 8
pm. Ahead of the line of storms sustained winds of 25 to 35 mph
with gusts up to 55 mph are being observed. A High Wind Warning
remains in effect until 7pm. The severe weather threat will end
with the passage of the line of storms that will be nearly along
the Interstate 55 corridor by 5pm and shift east of our southeast
Mississippi counties by 9 pm. Rain chance will continue to taper
off from the west through the evening and end in the southeast by
midnight. Cooler and drier air will move into our CWA in the wake
of the trailing cold front that is expected to shift southeast of
our CWA by morning. Morning lows will be in the mid 40s northwest
to the mid 50s southeast. Normal lows run in the upper 40s to
lower 50s. Cooler temperatures and dry weather are expected
Thursday.

Thursday night through Tuesday night: Thursday night our winds aloft
will become near zonal as a shortwave shifts east of Mississippi and
mid level ridging starts to move into our CWA. A weak surface high
will spread into our CWA as it becomes centered over northern
Mississippi. This will help maintain dry weather and cooler than
normal temperatures. The surface high will shift east through Friday
night resulting in a light return flow and moisture increase ahead
of another shortwave trough that will shift east across our region
through Saturday. Models have trended drier with this shortwave and
currently wl carry mention of low rain chances across our southern
zones Saturday with dry weather resuming by Saturday evening. The
dry weather will last through Monday but rain chances look to return
from the west Monday evening as another low pressure system
approaches. Models are trending higher with heavy rain and some
potential for strong to severe storms Tuesday into Tuesday evening.
Rainfall amounts look to be between two and three inches with this
system. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       48  68  43  69 /  71   0   0   0
Meridian      52  69  43  70 /  92   0   0   0
Vicksburg     47  69  43  69 /  24   0   0   0
Hattiesburg   54  74  45  75 /  93   0   0   0
Natchez       48  70  44  72 /  24   0   0   0
Greenville    46  65  41  64 /  25   0   0   0
Greenwood     47  66  41  66 /  47   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ028>033-
     037>039-043>046-048>052-054>058-061>066-072>074.

LA...None.
AR...None.

&&

22
Hazardous weather outlook, Mar 30, 4:11 AM CDT, 15 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
411 AM CDT Wed Mar 30 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047-
059-060-310915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, southwest
Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into
this evening. The primary hazards will be damaging wind gusts up
to 80 mph and possible tornadoes. A strong tornado can not be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into this
evening. The primary hazards will be damaging wind gusts up to 80
mph and possible tornadoes. A strong tornado can not be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 30, 6:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     FOREST HILL             32.27N 90.28W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            ROOF DAMAGE TO MULTIPLE HOMES ON PLUMMER
            CIR. POSSIBLE TORNADO.

&&

DL
Local storm report, Mar 30, 6:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 S HAWKINS FIELD       32.31N 90.23W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            A STEEPLE WAS BLOWN OFF A CHURCH AT ROBINSON
            AND ELLIS.

&&

DL
Local storm report, Mar 30, 6:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     4 E LEBANON             32.16N 90.44W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREES DOWNED ALONG DRY GROVE RD BETWEEN
            MYERS AND PARSONS AND ALONG MYERS RD.
            POSSIBLE TORNADO.

&&

DL
Local storm report, Mar 30, 6:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     6 NW TERRY              32.17N 90.37W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWNED AT KIMBELL AND MCWILLIAMS.
            POSSIBLE TORNADO.

&&

DL
Local storm report, Mar 30, 7:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 SSW FOREST HILL       32.26N 90.28W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            MINOR ROOF DAMAGE ON CARRIAGE HILLS DR AND
            CEDARWOOD DR.

&&

DL
Local storm report, Mar 30, 7:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     1 NNE STARKVILLE        33.46N 88.81W
03/30/2022                   OKTIBBEHA          MS   BROADCAST MEDIA

            TREE FELL ON A HOME ON CALDWELL ST.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:04 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith41 min
Mar 30, 7:12 PM CDTTornado WarningJANForrest, Lamar, Marion63 min
Mar 30, 7:16 PM CDTSevere Thunderstorm WarningJANJones44 min
Mar 30, 7:30 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston59 min
Mar 30, 7:32 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale73 min
Mar 30, 7:41 PM CDTTornado WarningJANForrest, Lamar34 min
Mar 30, 7:54 PM CDTTornado WarningJANJones30 min
Mar 30, 8:00 PM CDTSevere Thunderstorm WarningJANForrest26 min
Mar 30, 8:00 PM CDTTornado WarningJANLauderdale47 min
Mar 30, 8:10 PM CDTTornado WarningJANLowndes, Noxubee15 min
Mar 30, 8:12 PM CDTTornado WarningJANForrest18 min
Mar 30, 8:13 PM CDTTornado WarningJANKemper, Noxubee17 min
Mar 30, 8:25 PM CDTSevere Thunderstorm WarningJANClarke50 min
Mar 30, 8:35 PM CDTTornado Warning Tornado observedConsiderable damage threatJANKemper, Lauderdale14 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.